CASE PRESENTATION: A 79 year old male presents with complaints of acute onset back pain and generalized weakness causing gait instability for 2 weeks and dyspnea for 3 days. He was diagnosed with metastatic adenocarcinoma of the lung and on treatment with nivolumab, last dose was 1 week before presentation. On presentation he was hypotensive (80/45mmHg), HR was 76 beats/min irregular rhythm. On exam S3 gallop was present and lungs were clear. There was evidence of neck flexor weakness and symmetric pure motor proximal hip flexor weakness. Hemoglobin of 10.6 g/dl, AST:1083 IU/ml, ALT:497 IU/ml. Creatine kinase 14014 U/L and aldolase of 71 U/L. Auto immune work up was negative. MRI of the proximal leg muscles showed diffuse edema in the quadriceps, adductors and gluteus muscles. Troponin T peaked at 3.66 ng/ml, and pro BNP was elevated at 9532 pg/ml. Patient developed worsening ventricular arrhythmias. His LV function was markedly reduced (LVEF15%). He was started on inotropes and amiodarone. Myocardial and muscle biopsies were planned but patient refused both the procedures.He was started on amiodarone and lidocaine for frequent multifocal ventricular tachyarrhythmias. Supportive inotropic therapy was used. After the MRI results corticosteroid therapy was initiated. On clinical examination mild improvement in muscle weakness was noted.